# SDR SIMA200734802

- Difficulty date: December 12, 2007
- Submitted: December 14, 2007
- Operation: Air carrier
- Aircraft: N690AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500858
- Aircraft time: 8,047 hours, 7,275 cycles
- System (JASC): 2720 · Rudder Control System
- Part: Switch
- Part number: 15H0048PH
- Part serial: 0504
- Condition: Failed
- Location: Rudder Pressure
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RUDDER SYS 1 AND 2 INOP DURING FLIGHT.  REMOVED AND REPLACED NUMBER 2 RUDDER PRESSURE SWITCH IAW EMB 145 AMM 27-23-04.  OPS CHECK GOOD IAW EMB 145 AMM 27-23-00, AIRCRAFT RETURNED TO SERVICE.
